# SDR AMWA89415BC

- Difficulty date: January 4, 2008
- Submitted: January 11, 2008
- Operation: Air carrier
- Aircraft: N162ZV
- Make and model: Beech 1900D
- Aircraft serial: UE162
- Aircraft time: 19,024 hours, 33,062 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 51538001A
- Part serial: 95224
- Condition: Inoperative
- Part time: 19,024 hours, 33,062 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BATTERY CHARGE ANNUNCIATOR ILLUMINATED 8 TIMES IN FLIGHT, AMMETER SHOWED DISCHARGE DURING ILLUMINATION (NEEDLE DOWN ON AMMETER). MAINTENANCE PARALLELED GENERATOR CONTROL UNITS AND CLEARED DISCREPANCY.
